# SDR SWAA2024121055460

- Difficulty date: November 1, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] REMOVED AND REPLACED SHIELD AT ACB BETWEEN BS 767 TO 787+6' ; RBL 22 ;WL 156 PER SRM 51-40-02 AND DWG:146A0081;ID:0046;REV:-;[02] VERIFIED CORRECTIVE ACTION #1
